# SDR REXA2013101702122

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FORWARD UPPER GUIDE PLATE IS CHAFED.  BLENDED FWD UPPER GUIDE PLATE IAW REO 690-52-11-020, GAP CHECKED GOOD IAW MM 52-11-00, IAW MM409.
